Back to the list of the institutes
Publications
Journal: Journal of the Mathematical Society of Japan
Number of publications: 42020
- Przemysław GRABOWSKI, Adam KRÓL, Maria MARCHWICKA, Maciej Borodzik , Linking forms, finite orthogonal groups and periodicity of links, Journal of the Mathematical Society of Japan, 72 (4) 2020, p. 1025-1048. See in PBN
2016
- Maciej Borodzik , Stefan Friedl, Mark Powell, Blanchfield forms and Gordian distance, Journal of the Mathematical Society of Japan, 2016. See in PBN
2015
- Oskar Kędzierski, Jarosław Wiśniewski , Differentials of Cox rings: Jaczewski's theorem revisited, Journal of the Mathematical Society of Japan, 2015. See in PBN
2014
- Adam Osękowski , Weak-type inequalities for Fourier multipliers with applications to the Beurling-Ahlfors transform, Journal of the Mathematical Society of Japan, 2014. See in PBN